# SDR 02FDEA00587

- Difficulty date: August 11, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-200
- Aircraft serial: 22550
- Aircraft time: 35,456 hours, 24,358 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 211473
- Part serial: 5189
- Condition: Fire
- Location: Mlg
- Part time: 4,219 hours, 3,158 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: K

## Discrepancy

FIRE IN RIGHT MAIN LANDING GEAR BRAKE AFTER SHUTDOWN CLEARED TO LAND ON 19R AT ICT.  WINDS 020/8.  TOOK LONGER THEN NORMAL TO SLOW DOWN TO TAXI SPEED.  EVERYTHING ELSE WAS OTHERWISE NORMAL.  FIRE STARTED AFTER BLOCK IN.  FIRE WAS AT NR 3 BRAKE ASSEMBLY.  INSPECTED RIGHT MAIN GEAR ASSEMBLY PER M/M 05-51- 121-2 AND REMOVED & REPLACED NR 3 BRAKE AND TIRE PER M/M 32-41-032-4 & 32-45-001-4.  NO DAMAGE WAS NOTED TO RIGHT GEAR STRUT ASSEMBLY.
